Alert archive / Oregon / High Wind Watches in 2010
High Wind Watch 21, NWS Medford, OR
NWS Medford, OR issued this high wind watch at Dec 17, 2010, 3:37 AM PST for Lake County, Oregon. It took effect at Dec 17, 2010, 10:00 PM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 17, 2010, 3:37 AM PST (11:37 UTC)
- In effect from
- Dec 17, 2010, 10:00 PM PST
- Expired
- Dec 17, 2010, 6:03 PM PST
- In force
- Issued by
- NWS Medford, OR
County Lake County, OR
The radar
The Medford radar (KMAX), 207 km from the middle of the area, began a volume at 11:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 00:00Z, 11.6 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1200 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
583 WWUS76 KMFR 171137 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 337 AM PST FRI DEC 17 2010 ...GUSTY SOUTHERLY WINDS WILL IMPACT AREAS OF NORTHERN CALIFORNIA AND SOUTHERN OREGON TONIGHT THROUGH EARLY SATURDAY... .STRONG LOW PRESSURE WILL MOVE UP THE OREGON COAST TONIGHT SENDING A STRONG COLD FRONT INLAND. THIS WILL PRODUCE GUSTY SOUTH WINDS ACROSS THE REGION. CAZ081-172300- /O.NEW.KMFR.WI.Y.0040.101217T2300Z-101218T1100Z/ CENTRAL SISKIYOU COUNTY- 337 AM PST FRI DEC 17 2010 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 3 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PST SATURDAY. * TIMING: WINDS WILL INCREASE LATE THIS EVENING AND PEAK EARLY SATURDAY MORNING. WINDS WILL DECREASE BY LATE SATURDAY MORNING. * WINDS: SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 60 MPH WILL DEVELOP. * IMPACTS: HIGH PROFILE VEHICLES ON HIGHWAY 31 NEAR PAISLEY AND SUMMER LAKE MAY EXPERIENCE DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ORZ026-172300- /O.NEW.KMFR.WI.Y.0040.101218T0300Z-101218T1100Z/ JACKSON COUNTY- INCLUDING THE CITY OF...ASHLAND 337 AM PST FRI DEC 17 2010 ...GUSTY SOUTHERLY WINDS WILL IMPACT AREAS OF NORTHERN CALIFORNIA AND SOUTHERN OREGON TONIGHT THROUGH EARLY SATURDAY... .STRONG LOW PRESSURE WILL MOVE UP THE OREGON COAST TONIGHT SENDING A STRONG COLD FRONT INLAND. THIS WILL PRODUCE GUSTY SOUTH WINDS ACROSS THE REGION. ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 3 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 3 AM PST SATURDAY. * TIMING: GUSTY WINDS WILL DEVELOP THIS EVENING AND DECREASE EARLY SATURDAY MORNING. THE STRONGEST WINDS ARE EXPECTED AROUND MIDNIGHT. * WINDS: SOUTH TO SOUTHEAST WINDS OF 15 TO 30 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS: GUSTY WINDS WILL IMPACT TRAVEL ON I-5 NEAR ASHLAND. LARGE TREE BRANCHES COULD BREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ORZ031-172300- /O.NEW.KMFR.HW.A.0021.101218T0600Z-101218T1500Z/ CENTRAL AND EASTERN LAKE COUNTY- 337 AM PST FRI DEC 17 2010 ...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH SATURDAY MORNING. * TIMING: WINDS WILL INCREASE LATE THIS AFTERNOON AND PEAK TONIGHT AROUND MIDNIGHT. WINDS WILL DECREASE EARLY SATURDAY MORNING. * WINDS: SOUTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL DEVELOP. * IMPACTS: HIGH PROFILE VEHICLES ON I-5 NEAR WEED MAY EXPERIENCE DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ STAVISH
3 follow-up statements
431 WWUS76 KMFR 171502 CCA NPWMFR URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MEDFORD OR 659 AM PST FRI DEC 17 2010 ...GUSTY SOUTHERLY WINDS WILL IMPACT AREAS OF NORTHERN CALIFORNIA AND SOUTHERN OREGON TONIGHT THROUGH EARLY SATURDAY... .STRONG LOW PRESSURE WILL MOVE UP THE OREGON COAST TONIGHT SENDING A STRONG COLD FRONT INLAND. THIS WILL PRODUCE GUSTY SOUTH WINDS ACROSS THE REGION. CAZ081-180230- /O.COR.KMFR.WI.Y.0040.101217T2300Z-101218T1100Z/ CENTRAL SISKIYOU COUNTY- 659 AM PST FRI DEC 17 2010 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 3 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PST SATURDAY. * TIMING: WINDS WILL INCREASE LATE THIS EVENING AND PEAK EARLY SATURDAY MORNING. WINDS WILL DECREASE BY LATE SATURDAY MORNING. * WINDS: SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 60 MPH WILL DEVELOP. * IMPACTS: HIGH PROFILE VEHICLES ON I-5 NEAR WEED MAY EXPERIENCE DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ORZ026-180230- /O.NEW.KMFR.WI.Y.0040.101218T0300Z-101218T1100Z/ JACKSON COUNTY- INCLUDING THE CITY OF...ASHLAND 659 AM PST FRI DEC 17 2010 ...GUSTY SOUTHERLY WINDS WILL IMPACT AREAS OF NORTHERN CALIFORNIA AND SOUTHERN OREGON TONIGHT THROUGH EARLY SATURDAY... .STRONG LOW PRESSURE WILL MOVE UP THE OREGON COAST TONIGHT SENDING A STRONG COLD FRONT INLAND. THIS WILL PRODUCE GUSTY SOUTH WINDS ACROSS THE REGION. ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 3 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 3 AM PST SATURDAY. * TIMING: GUSTY WINDS WILL DEVELOP THIS EVENING AND DECREASE EARLY SATURDAY MORNING. THE STRONGEST WINDS ARE EXPECTED AROUND MIDNIGHT. * WINDS: SOUTH TO SOUTHEAST WINDS OF 15 TO 30 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS: GUSTY WINDS WILL IMPACT TRAVEL ON I-5 NEAR ASHLAND. LARGE TREE BRANCHES COULD BREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ORZ031-180230- /O.COR.KMFR.HW.A.0021.101218T0600Z-101218T1500Z/ CENTRAL AND EASTERN LAKE COUNTY- 659 AM PST FRI DEC 17 2010 ...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH SATURDAY MORNING. * TIMING: WINDS WILL INCREASE LATE THIS AFTERNOON AND PEAK TONIGHT AROUND MIDNIGHT. WINDS WILL DECREASE EARLY SATURDAY MORNING. * WINDS: SOUTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL DEVELOP. * IMPACTS: HIGH PROFILE VEHICLES ON HIGHWAY 31 NEAR PAISLEY AND SUMMER LAKE MAY EXPERIENCE DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ SANDLER
702 WWUS76 KMFR 180014 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 414 PM PST FRI DEC 17 2010 .GUSTY WINDS IN THE ROGUE VALLEY TONIGHT... CAZ081-180115- /O.CAN.KMFR.WI.Y.0040.000000T0000Z-101218T1100Z/ CENTRAL SISKIYOU COUNTY- 414 PM PST FRI DEC 17 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE WIND ADVISORY. THE WIND ADVISORY HAS BEEN ADJUSTED TO A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW. $$ ORZ031-180115- /O.CAN.KMFR.HW.A.0021.101218T0600Z-101218T1500Z/ CENTRAL AND EASTERN LAKE COUNTY- 414 PM PST FRI DEC 17 2010 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE HIGH WIND WATCH. THE HIGH WIND WATCH HAS BEEN UPGRADED TO A WINTER STORM WARNING FOR SNOW AND BLOWING SNOW. $$ ORZ026-180815- /O.CON.KMFR.WI.Y.0040.101218T0300Z-101218T1100Z/ JACKSON COUNTY- INCLUDING THE CITY OF...ASHLAND 414 PM PST FRI DEC 17 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY. ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 3 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 3 AM PST SATURDAY. * TIMING: GUSTY WINDS WILL DEVELOP THIS EVENING AND DECREASE EARLY SATURDAY MORNING. THE STRONGEST WINDS ARE EXPECTED AROUND MIDNIGHT. * WINDS: SOUTH TO SOUTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS 35 TO 50 MPH. * IMPACTS: GUSTY WINDS WILL IMPACT TRAVEL ON I-5 NEAR ASHLAND. TREE BRANCHES COULD BREAK AFFECTED POWERLINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ LUTZ
478 WWUS76 KMFR 180204 CCA NPWMFR URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MEDFORD OR 603 PM PST FRI DEC 17 2010 .GUSTY WINDS IN THE ROGUE VALLEY TONIGHT... CAZ081-180315- /O.CAN.KMFR.WI.Y.0040.000000T0000Z-101218T1100Z/ CENTRAL SISKIYOU COUNTY- 603 PM PST FRI DEC 17 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE WIND ADVISORY. THE WIND ADVISORY HAS BEEN ADJUSTED TO A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW. $$ ORZ031-180315- /O.CAN.KMFR.HW.A.0021.101218T0600Z-101218T1500Z/ CENTRAL AND EASTERN LAKE COUNTY- 603 PM PST FRI DEC 17 2010 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE HIGH WIND WATCH. THE HIGH WIND WATCH HAS BEEN UPGRADED TO A WINTER STORM WARNING FOR SNOW AND BLOWING SNOW. $$ ORZ026-181030- /O.COR.KMFR.WI.Y.0040.101218T0300Z-101218T1100Z/ JACKSON COUNTY- INCLUDING THE CITY OF...ASHLAND 603 PM PST FRI DEC 17 2010 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 3 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 3 AM PST SATURDAY. * TIMING: GUSTY WINDS WILL DEVELOP THIS EVENING AND DECREASE EARLY SATURDAY MORNING. THE STRONGEST WINDS ARE EXPECTED AROUND MIDNIGHT. * WINDS: SOUTH TO SOUTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS 35 TO 50 MPH. * IMPACTS: GUSTY WINDS WILL IMPACT TRAVEL ON I-5 NEAR ASHLAND. TREE BRANCHES COULD BREAK AFFECTED POWERLINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ LUTZ/MAS
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this high wind watch went out at Dec 16, 8:52 PM PST, 6 hours 45 minutes earlier.
Area forecast discussion, Dec 16, 8:52 PM PST, 6 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
852 PM PST THU DEC 16 2010
.DISCUSSION...FOG HAS FILLED IN THE ILLINOIS VALLEY IN OREGON AND
SCOTT VALLEY OF NORTHERN CALIFORNIA. SATELLITE IMAGERY SHOWS FOG IS
SPREADING INTO WESTERN JACKSON COUNTY AND OTHER VALLEYS. EXPECT
FOG TO BECOME WIDESPREAD AROUND MIDNIGHT.
LATEST MODEL RUNS CONTINUE TO BRING THE WINTER STORM TO NORTHERN
CALIFORNIA THIS WEEKEND. A STRONG LOW PRESSURE OFFSHORE WILL BRING
AN OCCLUDED FRONT INTO SOUTHERN OREGON WITH THE COLD FRONT INTO
NORTHERN CALIFORNIA. MOISTURE IS STILL EXPECTED TO SPREAD
PRECIPITATION INTO THE AREA FRIDAY NIGHT. SNOW LEVELS WILL HOVER
AROUND 3500 FEET WITH STRONG UPSLOPE FLOW FOR THE MOUNT SHASTA
AREA. ACROSS THE SISKIYOU AND CASCADES LESS SNOW IS EXPECTED BUT
COULD STILL CAUSE PROBLEM ACROSS THE PASSES AS SNOW LEVEL WILL BE
DOWN TO INTERSTATE LEVEL. SOUTH WINDS ACROSS THE SHASTA VALLEY
WILL ALSO INCREASE FRIDAY AFTERNOON CLOSE TO ADVISORY CRITERIA.
WIDESPREAD PRECIPITATION IS STILL ON TRACK FOR ALL OF OUR FORECAST
AREA STARTING FRIDAY NIGHT THROUGH EARLY NEXT WEEK ESPECIALLY
ACROSS NORTHERN CALIFORNIA. LAKE COUNTY COULD SEE BRIEF BREAK
FROM SNOW EARLY NEXT WEEK.
&&
.AVIATION...VFR CONDITIONS WILL PREVAIL INTO FRIDAY
AFTERNOON...EXCEPT FOR AREAS OF IFR CIGS/VSBYS IN VALLEY LOW
CLOUDS AND FOG THROUGH FRIDAY MORNING.
&&
.PREV DISCUSSION... /ISSUED 107 PM PST THU DEC 16 2010/
DISCUSSION...16/12Z NAM/GFS IN.
A SHORT WAVE RIDGE IS CURRENTLY MOVING THROUGH THE PACIFIC
NORTHWEST WITH AREAS OF LOW CLOUDS AND FOG IN THE VALLEYS AND
SCATTERED HIGH CLOUDS ABOVE. THERE ARE SOME CUMULUS CLOUDS AND
SHOWERS OVER THE OUTER COASTAL WATERS AS WELL...WITH ONE LIGHTNING
STRIKE.
THE CURRENT BREAK IN THE PRECIPITATION MAY BE THE LAST ONE FOR THE
NEXT WEEK. THE RIDGE WILL MOVE OUT THIS AFTERNOON AS A LONG WAVE
TROUGH SETS UP IN THE GULF OF ALASKA. A SERIES OF WEAK SHORT
WAVES EJECTED FROM THIS TROUGH WILL MOVE ONSHORE THIS AFTERNOON
THROUGH FRIDAY. THESE WILL NOT AMOUNT TO MUCH...MAYBE JUST SOME
LIGHT SHOWERS ALONG THE COAST AND COAST RANGE. IT WILL PRIME THE
ENVIRONMENT FOR SUBSEQUENT STRONGER SYSTEMS THOUGH.
THE FIRST OF THE STRONGER SYSTEMS...A STRONG SHORT WAVE...WILL
MOVE IN FRIDAY NIGHT. THE ASSOCIATED WARM FRONT WILL MOVE INTO
NORTHERN CALIFORNIA FRIDAY EVENING AND SPREAD PRECIPITATION INTO
SISKIYOU COUNTY AT THAT TIME. THE OCCLUDED FRONT PORTION OF THE
SYSTEM WILL MOVE ONSHORE INTO OREGON FRIDAY NIGHT...BRINGING
HEAVIER PRECIPITATION TO THE COASTAL AREAS. THE TRIPLE POINT OF
THE FRONTAL SYSTEM WILL MOVE OVER SOUTHWEST OREGON AT THAT
TIME...SO EXPECT WIDESPREAD PRECIPITATION FROM THE CASCADES WEST
AND MODOC COUNTY BY SATURDAY MORNING. THE SNOW LEVEL WILL START
OFF AROUND 3000-3500 FEET BUT WILL RISE TO 3500-4000 FEET BY
SATURDAY MORNING.
THE FRONT WILL MOVE OUT SATURDAY BUT SUBSEQUENT SHORT WAVES
EJECTED FROM THE OFFSHORE TROUGH WILL KEEP SHOWERS GOING THROUGH
THE REST OF THE WEEKEND. SNOW LEVELS WILL BE MOSTLY IN THE
3000-4000 FOOT RANGE. WILL UPGRADE THE WINTER STORM WATCH TO A
WARNING THIS AFTERNOON AND RUN IT OUT THROUGH SUNDAY EVENING.
THE LONG WAVE TROUGH WILL WEAKEN AND MOVE ONSHORE MONDAY
MORNING...BUT SHORT WAVES DIVING DOWN THE BACK SIDE OF THE TROUGH
WILL DIG ANOTHER LONG WAVE TROUGH IN THE GULF OF ALASKA AND THIS
ONE WILL SEND SHORT WAVES ASHORE THROUGH NEXT WEEKEND. THE MODELS
DIFFER ON THE TIMING OF THE WAVES...SO WILL GO WITH A BROAD BRUSH
WET SCENARIO FOR NOW. OVERALL THE FOCUS OF THE HEAVY PRECIPITATION
SHIFTS FROM NORTHERN CALIFORNIA TO THE OREGON COAST. FLOODING
REMAINS A POSSIBILITY ON COASTAL STREAMS AND RIVERS DURING THE
SECOND HALF OF NEXT WEEK.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...
CA...WINTER STORM WARNING FROM 4 PM FRIDAY TO 10 PM PST SUNDAY ABOVE
3500 FEET FOR CAZ080-082.
WINTER STORM WARNING FROM 4 PM FRIDAY TO 10 PM PST SUNDAY FOR
CAZ083.
PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS FROM 1 AM TO 10 AM PST SATURDAY
FOR PZZ350-356.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 4 AM TO 4 PM PST
SATURDAY FOR PZZ350-356.
GALE WATCH FROM FRIDAY EVENING THROUGH LATE FRIDAY NIGHT FOR
PZZ370-376.
SMALL CRAFT ADVISORY FOR WINDS FROM 10 AM TO 9 PM PST FRIDAY FOR
PZZ370-376.
HAZARDOUS SEAS WARNING FROM 4 PM FRIDAY TO 7 AM PST SATURDAY FOR
PZZ370-376.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 4 AM TO 4 PM PST
FRIDAY FOR PZZ370-376.
08/99/99Hazardous weather outlook, Dec 16, 3:16 PM PST, 12 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 316 PM PST THU DEC 16 2010 CAZ080-082-083-172330- WESTERN SISKIYOU COUNTY-SOUTH CENTRAL SISKIYOU COUNTY- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- 316 PM PST THU DEC 16 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO SIGNIFICANT WEATHER IS EXPECTED DURING THIS PERIOD. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE WINTER STORM WATCH HAS BEEN UPGRADED TO A WINTER STORM WARNING. THE WARNING PWILL TAKE EFFECT AT 4 PM PST FRIDAY AND CONTINUE THROUGH 10 PM PST SUNDAY. PLEASE SEE LATEST WARNING MESSAGE FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OTTENWELLER
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 17, 3:03 AM PST | Gale Warning | MFR | 24 hr | |
| Dec 17, 3:37 AM PST | Wind Advisory | MFR | Jackson | 23 hr |
Nearby
High Wind Watches in Oregon, 2010Every high wind watch in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.